ID 110915
Author
Keywords
Plancherel's Theorem
Fourier transformation
orthogonal measure
orthogonal integral
Content Type
Departmental Bulletin Paper
Description
In this paper, we study the new proof of Plancherel's Theorem for the Fourier transformation of L2(Rd). Here we asuume d ≥ 1. We use the method of orthogonal measure and orthogonal integral which is the generalization of Kato [3].
Journal Title
Journal of Mathematics
ISSN
13467387
NCID
AA11595324
Volume
50
Start Page
81
End Page
89
Sort Key
81
Published Date
2016
FullText File
Thumnail jm_50_81.pdf 81.4 KB
language
eng
TextVersion
Publisher
departments
Science and Technology